# SDR 96ZZZX1092

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7752L
- Make and model: Cessna R172E
- Aircraft serial: R1720428
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 052305568
- Condition: Misrepaired
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN REPAIRED FROM WING ROOT TO WS 56.37.  THE REPAIR WAS NOT DONE IAW APPROVED DATA.  ATTAINED APPROVED ENGINEERING ORDER FROM CESSNA AIRCRAFT COMPANY AND REACCOMPLISHED REPAIR.
